# SDR DALA2018060803907

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB AT LEVEL STRINGER 23L AT AFT GALLEY AREA BETWEEN FRAME 69 TO FRAME 70, REPLACED WEB AND FASTENER AT LEVEL OF STRINGER 23L AT AFT GALLEY AREA BETWEEN FRAME 69 TO FRAME 70 ASPER SRM 51-42-11, 51-72-11 AND DRAWING NR D53474180.
